# SDR VNAA2019022099902

- Difficulty date: February 18, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 34,683 hours, 34,629 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 601R3152915
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE ON FUSELAGE SIDE IS GOUGED ON AFT LANDING FROM MIGRATED ROLL PIN CA REMOVED AND REPLACED FUSELAGE SIDE HINGE IAW CRJ 200 SRM 53-21-23 AND BOMBARDIER REO 601R-53-21-656 REV A, DATED 2017-03-06.
